# SDR FDEA201909172273

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7116
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS PANEL AT XORS 700 HAS 2 EA OPEN HOLES AT 5 O'CLOCK POSITION (HOLES 30 AND 31) WITH CRACK INDICATIONS. REPAIRED 2 EA CRACKED HOLES REF SRM57-20-02-2R PG 30.
